19 years old!

I’m only nineteen and have been masturbating for as long as I can remember atleast once a day, as I turned 18 wierd symptoms came about. I also was smoking marijuana from age 16-18 regularly and blamed all my symptoms on that so I quit. After a year of quitting and buying all types of […]

Read More

I HAVE SE please help

Dear Dr. Richards I am 22 years old and started masterbating early in life. In the last 2 years I really over did it and began to experience some weird stuff. First I stopped getting any morning or nighttime erections. Then when I would have sex with girls I would usually have trouble getting an […]

Read More

SSRIs and Sexual Behavior

Dear Dr. Richards, I am 54 and I have a BSc in Biochemistry and so I am able to ingest most of what is written within these explanations of various sexual problems. I am on SSRIs and have been for years now and of course, I suffer somewhat from a depressed libido as expected but […]

Read More

Sexual Exhaustion By John0

Hello doctor Richards.. I hesitated a lot before writing my story, where my symptoms were so light and insignificant until my case started to worsen and becomes more serious with time I will try to summarize my case When I reached 15 I over-masturbated ( 12 or 15 time in a single month)…and I repeated […]

Read More

Over masturbation for almost 6 years

hello doctor i have been over masturbation for almost 6 years now without even knowing the consequnces. i suffer from ecesive sweating memory loss, my penis has shrink i get seminal leakage, premature ejaculation, and also believe i must be low in testesterone although i havent done the test yet, but im gona go to […]

Read More

Def Have SE please help

Dear Dr. Richards. Thank you so much for this amazing and informative site. For the last few months I have been so shocked and confused about what has been going on to my body and it wasn’t until i read every article on your site that I got to the bottom of it.Iam 20 years […]

Read More

Morning Erections and ssri, hard flaccid

Hello Dr. Richards, I cannot speak english very well, so I apologize for that and hopefully you will understand me. About 4 years ago I suffered from depression and fobia, so I took Fevarin (Fluvoxamine) for about a year and a half. Since I’ve stopped using it(I stopped exactly like doctor told me to), I […]

Read More

Wet Dreams prevent any Forward Movement

Hello. First I’d like to thank you for the advice and research you have put into helping others with similar problems on this site. I have found it very helpful. Here’s my story. Around the age of 15 I masturbated once and sometimes twice a day for only about a year…if that. The impact it […]

Read More

Firm Flacid / Pre Cum / Ed

Doc i was doing penis exercises a few months ago now i find it hard to maintain a erection or even get a erection. When with my girlfriend i can get hard however i took out my penis for her to suck it and i noticed where was like cum or something dripping out of […]

Read More

Help Cold, Hard, Flaccid Penis with ED

Hi Dr. Starting in June ’09 through Nov ’09 I was taking Viagra to help with a mild ED. It worked well and I used it regularly during that time. However, sometimes my erections were so hard they were painful. I remember this happening at least five or six times so I cut the dosage […]

Read More

Mastubation and the older individual

Hello Dr Richards..I am a 66yo single gay male whose sole sexual activity is mastubation. Up until very recently Ihave neen mastubating an average of three times a week.My Primary Doctor advises me that I have low testosterone from blood tests. and also that I have weakening bones from a bone density test.If I reduce […]

Read More

Thyroid

Hi Dr. Richards, If someone who is trying to get better from sexual exhaustion and finds out he has a high thyroid level — should that person take the medication the doctor gives him to fix his thyroid condition, or will it affect the rest of his sexual exhaustion condition? I’m taking the vitamins but […]

Read More

17 and suffering from Sexual Exhaustion

Dr. Richards, I’m definitely suffering from sexual exhaustion due to overmasturbation. I am currently 17 and I started masturbating when I was 12, sometimes daily, and sometimes multiple times per day. The symptoms I’ve noticed are: mild headaches after ejaculation, tiredness, half inch receding of the hairline, less libido, lower back pains, small semen volume, […]

Read More